# SDR VNAA2020071511102

- Difficulty date: July 9, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 9,476 hours, 8,675 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AMBER (STEERING INOP) MESSAGE, WOULD NOT RESET IN FLIGHT FOLLOWING QRH.  REMOVED AND CLEANED AND REINSTALLED NWS ECU, OPS CHECK GOOD AT THIS TIME.
